# SDR CALA2019112702095

- Difficulty date: November 26, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 51,831 hours, 18,413 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: R1 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON R1 WINDOW FRAME DURING HFEC INSPECTION IAW AVO # 284-19-10-26-02 STEP "B". CRACK FOUND ON R1 WINDOW FRAME DURING HFEC INSPECTION HAS BEEN REPAIRED PER EC/RA 5311-02302. INITIATE A DTA DIP FOR THE R1 WINDOW FRAME REPAIR TO " ACCOMPLISH AN INITIAL INSPECTION PER  PART 2, SECTION A ON OR BEFORE THE AIRCRAFT REACHING 50,000 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISH REPETITIVE INSPECTION PER PART 2, SECTION B AT INTERVALS NOT TO EXCEED 36,000 FLIGHT PERFORMED. CYCLES THEREAFTER." SEE FLEET CYCLE N/R # 9708684 FOR WORK OK TO INITIATE DTA DIP FOR THE R1 WINDOW FRAME REPAIR TO ACCOMPLISH AN INITIAL INSPECTION PER PART 2, SECTIONS A AND B ON OR BEFORE THE AIRCRAFT REACHING 50,000 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISH REPETITIVE INSPECTIONS PER PART 2, SECTION A HFEC AT INTERVALS NOT TO EXCEED 18,000 FLT CYCLES AND PART 2 SEC B LFEC AT INTERVALS NOT TO EXCEED 36,000 FLT CYCLS THEREAFTER.? TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. VERIFIED ALL PAPER WORK IS CORRECT AND ACCOUNTED FOR QC REVIEWED QC REVIEWED
